# SDR DXTA2014041405728

- Difficulty date: April 11, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N743QS
- Make and model: Gulstm 200
- Aircraft serial: 216
- Aircraft time: 4,332 hours, 2,743 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 4AS8135500503
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR WOULD NOT INDICATE UP.  COMPLIED WITH QRH PROCEDURES.   R & R RT MLG NR 2 UPLOCK SWITCH IN THE AFT POSITION IAW AMM 32-10-11.  PERFORMED EXTENSION & RETRACTION FUNCTIONAL TESTS IAW AMM 32-30-00.  OPS CHECKED GOOD.
